Aucune morale ni aucun effort ne sont a priori justifiables devant les sanglantes mathématiques qui ordonnent notre condition. 

--Albert Camus 
 

Probability Research:

Quasistationary distributions for diffusions

  1. David Steinsaltz and Steven Evans. "Quasistationary distributions for one-dimensional diffusions with killing." Transactions of the American Mathematical Society 359.3 (2007): 1285-1324.

  2. Martin Kolb and David Steinsaltz. "Quasilimiting behavior for one-dimensional diffusions with killing." Annals of Probability 40.1 (2012): 162-212.

  3. David Steinsaltz and Steven N. Evans. "Markov mortality models: implications of quasistationarity and varying initial distributions." 
    Theoretical Population Biology 65.4 (2004): 319-337.

Quasistationary Monte Carlo: On statistics page.

Mathematical evolutionary theory

See Biodemography page.

Random dynamical systems

Products of random matrices and Lyapunov exponents

  1. Fan Wang and David Steinsaltz. "Pollicott's Algorithm for Markovian Products of Positive Matrices."

  2. Fan Wang and David Steinsaltz. "On Transfer Operators for Markovian Products of Invertible Random Matrices."

  3. David Steinsaltz, Shripad Tuljapurkar, and Carol Horvitz. "Derivatives of the stochastic growth rate." Theoretical Population Biology 80.1 (2011): 1-15. (preprint)

Iterated function systems

  1. "Locally contractive iterated function systems." 
    Annals of Probability (1999): 1952-1979.

  2. "Random logistic maps and Lyapunov exponents." 
    Indagationes Mathematicae 12.4 (2001): 557-584.

  3. "Zeno's walk: A random walk with refinements." 
    Probability Theory and Related Fields 107.1 (1997): 99-121.

Stochastic flows

  1. Michael Scheutzow and David Steinsaltz. "Chasing balls through martingale fields." Annals of Probability 30.4 (2002): 2046-2080.

  2. Mike Cranston,  Michael Scheutzow, and David Steinsaltz. "Linear bounds for stochastic dispersion." Annals of Probability 28.4 (2000): 1852-1869.

  3. Michael Cranston, Michael Scheutzow, and David Steinsaltz.
    "Linear expansion of isotropic Brownian flows." Electronic Communications in Probability 4 (1999): 91-101.

web design 2020 by Chaya Steinsaltz